# SDR AALA202205166952

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N352PS
- Make and model: Boeing 737
- Aircraft serial: 33256
- Aircraft time: 12,220 hours, 5,181 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Rivet
- Condition: Loose
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT SERVICE DOOR GIRT BAR BRACKET WARNING STRAP (FLAG) IN PLACE. REMOVED AND REPLACED LOOSE RIVETS. PER SRM 51-40-00.
